RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 6  


Systems of random variables equivalent in distribution to the Rademacher system and $\mathscr K$-closed representability of Banach couples
S. V. Astashkin
3
On a criterion for the topological conjugacy of a quasisymmetric group to a group of affine transformations of $\mathbb R$
L. A. Beklaryan
31
On the Dirichlet problem for the Helmholtz equation on the plane with boundary conditions on an almost closed curve
R. R. Gadyl'shin
43
On the problem of control synthesis: the Pontryagin alternating integral and the Hamilton–Jacobi equation
A. B. Kurzhanskii, N. B. Melnikov
69
Birationally rigid Fano double hypersurfaces
A. V. Pukhlikov
101
An almost Spechtian variety of alternative algebras over a field of characteristic 3
S. V. Pchelintsev
127
On the problem of the description of sequences of best rational trigonometric approximations
A. P. Starovoitov
145
Double canal hypersurfaces in the Euclidean space $E^n$
M. A. Cheshkova
155
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019